# SDR R61A2025020100063

- Difficulty date: January 12, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SKIN TE BTWN RIB 10-11 CRACK FOUND. MX REPAIRED IAW ETD 2025-170-001191****MAJOR****
